| Model Number |
15980 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Iridex became aware of a complaint reporting a scleral burn during treatment with a g-probe.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.Engineering failure analysis could not be performed because the device was not returned for evaluation.No additional information is available at this moment.Iridex will continue to follow-up with the doctor for information regarding patient recovery.
Event or Problem Description
Part a is not filled out as patient identifier details were not provide to iridex.This report has been created to make corrections to the previous report.The changes include: 1) report c: is this a combination product - no.2) report d: updates to section d8, d9.3) part h: update to include that this a correction report.4) part d: updated this section with the udi number.5) part e: updates to the initial reporter section with infromation regarding the complainant.The following text were provided in the initial report: iridex became aware of a complaint reporting a scleral burn during treatment with a g-probe.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.Engineering failure analysis could not be performed because the device was not returned for evaluation.No additional information is available at this moment.Iridex will continue to follow-up with the doctor for information regarding patient recovery.